# SDR SWAA2013020712354

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6553836
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRAP AT BSTA 380 RBL 24.5 E/E COMPARTMENT.  REPLACED STRAP (EAL PLATE) LOCATED AT BS 380 AND BETWEEN RBL 13.80 TO RBL 24.5 E/E COMPARTMENT IAW SRM B737-300 51-10-02.
